# SDR ASOA2014070710826

- Difficulty date: July 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 27,749 hours, 19,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER IS DAMAGED.  COMPLIED WITH EC/TC REO 670-52-35-127 01.  MAJOR REPAIR IAW GMM 5-3.
